# SDR HEER20170217908

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N448PH
- Make and model: Bell 407
- Aircraft serial: 54111
- Aircraft time: 4,537 hours
- Engine: Allsn 250C47B
- Engine time: 6,007 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWH140009
- Condition: Spalled
- Location: Nr 5
- Part time: 761 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED  FOR NR 5 BEARING UPGRADE.  THE NR 5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT AND ON BALLS.  REPLACED THE NR 5 BEARING.
